sexologist-icon
Severe hairfall
Experiencing severe hairfall and fatigue for the past few months. I have been taking Ginette 35 for an year and I recently stopped taking Thyronorm 25mcg. What could be the possible cause??
25 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hey, why did you stopped taking thyronorm? ,Hypothyroidism is one of the cause for hairfall , test your thyroid levels and continue thyronorm if required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.